MathSciNet Relay Station
MathSciNet bibliographic data
MR894441 53A60
Goldberg, Vladislav V. Nonisoclinic $2$-codimensional $4$-webs of maximum $2$-rank. Proc. Amer. Math. Soc. 100 (1987), no. 4, 701–708.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement